, Volume 50, Issue 2, pp 523-525

A one-shot proof of Arrow’s impossibility theorem

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We offer a new proof of the well-known Arrow’s impossibility theorem. The proof is simple, very short and it follows from the assumptions in a transparent way.

I would like to thank Professor Matthew O. Jackson for some of the notations, and Professor Kenneth J. Arrow, Michael Leung, Paul Wong, three anonymous reviewers, and the editor Professor Nicholas C. Yannelis for very helpful comments. This study is supported by NSFC (71073102 and 70703023). I am also grateful for generous support from the Koret Foundation Stanford Graduate Fellowship Fund.